Guest Piermarie Posted November 9, 2003 Share Posted November 9, 2003 My mother, who has been doing well on the Iressa since end of Sept., caught a cold a couple of weeks ago. I ended up taking her to the dr's last week to have her checked and to get the flu and pneumonia vaccines. Not only did she get the vaccines but found out that she had an ear infection (no fever) and is now on Levaquin, an antibiotic. She has been on it three days and hasn't been able to keep anything down. She was also given a prescription Sudafed and had taken that the first day too. She hadn't taken it again since she thought that is what made her throw up. Has anyone had this reaction to an antibiotic? She had been feeling so good with the Iressa and hadn't had to take anything else. To see her not keep food down is bothersome. Her family dr., who she called yesterday, told her to keep taking the antibiotic. Should I also check with the oncologist? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.